# SDR SWAA2023061248190

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. Z CHANNEL FROM STA 727J + 2' TO 747; LBL 21 ;WL 156.4 AROUND THE NUTPLATE HOLE HAS CORROSION. (228-015)<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; EVALUATED REWORKED AREA FOUND OUT OF LIMITS PER SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. FABRICATION OF AFT CARGO LEFT 'Z' CHANNEL TO BE ACCOMPLISHED ON TASKCARD TTG8Q00L6BLG.
